# SDR HALA0700565

- Difficulty date: December 29, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 19,744 hours, 3,793 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, R ENG BLEED VALVE CLOSES WHEN LEFT START SELECTOR POSITIONED TO GRND DURING XBLEED START PER AMM 71-00-00-712-021.  STARTED BOTH ENGINES.  OPS CK OK, COULD NOT DUPLICATE WRITE-UP.
